MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE, LOOP, 24 FR

OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE, LOOP, 24 FR
Model Number A22201A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The technical assistance group informed the sales representative/user facility that the third party generator (megadyne) was not listed in the instructions for use manual and was not able to provide the recommended settings for use with the referenced device.The device was not returned for evaluation, therefore, the cause of the reported event could not be conclusively determined.A review of the device history records could not be performed as no lot number was provided.Additionally, multiple follow ups were made in an attempt to gather additional information on the reported event; but no additional information was obtained.However, if additional information becomes available, this report will be supplemented accordingly.
 
Event or Problem Description
The technical assistance group was informed that the loop wire at the distal tip of the hf-resection electrode failed during procedure.The sales representative reportedly observed the procedure when the loop wire broke after thirty minutes of use.The user replaced the broken hf-resection electrode with a second-like device and was able to complete the procedure.There was no patient injury reported.The hf-resection electrode will not be returned for evaluation.

Brand Name
HF-RESECTION ELECTRODE, LOOP, 24 FR
Common Device Name
HF-RESECTION ELECTRODE, LOOP
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
MDR Report Key9816407
Report Number9610773-2020-00089
Device Sequence Number1417892
Product Code GCP
UDI-Device Identifier04042761021302
UDI-Public04042761021302
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K790071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA22201A
Device Catalogue NumberA22201A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2020
Initial Report FDA Received Date03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1